Article citationsMore>>

G. Tan\v{o}glu, “Hirota Method for Solving Reaction-Diffusion Equations with Generalized Nonlinearity,” International Journal of Nonlinear Science, Vol. 1,2006, pp. 30-36.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top